| Model Number |
CF-Q165I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned colonovideoscope to the service center for a separate issue.During the device analysis, the service center identified that the device exhibited c-cover and nozzle has foreign objects was observed.There was no patient involvement.
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The final investigation has been completed.The failure reported during the inspection have been confirmed.A definitive root cause could identify.Based on the results of the investigation, a probable root cause of c-cover and nozzle has foreign objects was could not established.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.